# SDR CA110720008

- Difficulty date: July 14, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Cessna 337G
- Aircraft time: 5,504 hours
- Engine: Cont IO360C
- Propeller: Mcauly D2AF34C307
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Clevis Pin
- Part number: MS203921C21
- Condition: Broken
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE PILOT REPORTED THAT HIS UNDERCARRIAGE WARNING LIGHT FOR THE LT MAIN GEAR DID NOT GIVE A SAFE INDICATION WHEN THE GEAR WAS SELECTED DOWN.  (GREEN INDICATIOR LIGHT WAS NOT ILLUMINATED) THE ACFT WAS PLACED ON JACKS AND MX CREW DISCOVERED THAT CLEVIS PIN, PN MS20392-1C21 WAS BROKEN.   THE CLEVIS PIN WAS REPLACED AND THE UNDERCARRIAGE WAS GIVEN A RETRACTION TEST THROUGH 3 CYCLES AND DETERMINED THAT THE UNDERCARRIAGE WAS FUNCTIONING PROPERLY.
